The Monetary Approach to the Balance of Payments
Bibliographic Data
| ID | 9716523 |
|---|---|
| Authors | Jocelyn Horne (City, University of London, corresponding author), John F Kyle |
| Year | 1978 |
| Volume | 88 |
| Issue | 350 |
| Pages | 366 |
| Publication date | 1978-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2232149 |
| OpenAlex | W2312674631 |
| Language | EN |
Journal Article International Monetary Fund. The Monetary Approach to the Balance of PaymentsKyle (J. F.). The Balance of Payments in a Monetary Economy Get access The Monetary Approach to the Balance of Payments. By The International Monetary Fund. (Washington: International Monetary Fund, 1977. Pp. x + 290. $4.00.)The Balance of Payments in a Monetary Economy. By John F. Kyle. (Princeton: Princeton University Press, 1976. Pp. xiii + 192. £8.70.) Jocelyn Home Jocelyn Home The City University London Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 88, Issue 350, 1 June 1978, Pages 366–368, https://doi.org/10.2307/2232149 Published: 01 June 1978
Balance (ability · Balance of payments · Economics · International economics · International finance · Macroeconomics · Monetary economics · Monetary hegemony · Monetary policy · Monetary system · Monetary theory · Payment · Economic Theory and Policy · Finance · Medicine
| Highly cited | No |
|---|